# SDR 2011FA0000690

- Difficulty date: September 1, 2011
- Submitted: October 19, 2011
- Operation: General aviation
- Aircraft: N779AZ
- Make and model: Cndair CL6002B16
- Aircraft serial: 5176
- Aircraft time: 4,255 hours, 2,539 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Signal Cond Unit
- Part number: 476675120
- Part serial: 292
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

PART WAS RECEIVED DEAD ON ARRIVAL AFTER REPAIR.  DURING INSTALL, ALL LT ENGINE DIGITAL INSTRUMENTS AND RT ENGINE LED INSTRUMENTS WERE FULL BRIGHT AND UNCONTROLLABLE ALONG WITH ALL FUEL QUANTITY INDICATIONS EXCEPT FOR TOTALIZER.
